# SDR UALA2011111006137

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,631 hours, 4,948 cycles
- Engine: Pwa PW40903
- Engine time: 3,200 hours, 19,975 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Migrated
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT ENGINE MOUNT SHOWS BUSHING MIGRATION AT 3RD BOLT INBD FROM OTBD SIDE, LOWER ROW.   SAMC TEXT: WHATEVER HARDWARE IS REMOVED, SEND TO ENG MOUNT SHOP WITH EG-ALERT TAG, FOR FAILURE INVESTIGATION.  NEED TO BE SURE THAT EVERYTHING THAT MAY HAVE CONTRIBUTED TO THE PROBLEM IS RMV'D.  CONTINUE ENG RMVL REF TOD.  DISCONNECTS ARE DONE, MOUNT BOLTS NEED TO BE REMOVED.  THERE ARE 3 BUSHINGS THAT ARE GALLED AND GOUGED.  FROM RT SIDE 1ST SET AFT BUSHING, THEN THE 2ND SET THE FWD AND AFT BUSHINGS.  PERFORMED DEPTH MEASUREMENT OF GALLED AND GOUGED AREAS OF BUSHINGS AT TOP OF R AND S FLANGES, AT LEAST .013 IN AND .016 IN. IN DEPTH, BUSHINGS MUST BE REPLACED. AFT UPPER ENG MOUNT FITTING AT SPOT WHERE BUSHING HAS MIGRATED THERE IS EVIDENCE OF CHAFFING WITH INNER LINK. REPLACED AFT LOWER MOUNT ASSY.
